# SDR SWIA201126435

- Difficulty date: June 3, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 24,249 hours, 18,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST TWO OVERHEAD EMERGENCY LIGHTS ARE NOT WORKING.  (FLT 4452)  RELAMPED EMERGENCY LIGHTS.
